# SDR AALA202301049758

- Difficulty date: January 1, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 15,652 hours, 6,734 cycles
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Condition: Smoke
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED FUMES IN THE FLIGHT DECK CAUSED BY THE AUDIO SELECTOR PANEL. EMERGENCY WAS DECLARED FOR ARRIVAL TO DFW. FLIGHT LANDED WITHOUT ISSUE AND TAXIED TO THE GATE. REPLACED CAPTAINS AUDIO CONTROL PANEL.
